Issue
Date Log
Submitted
March 16, 2025
Published
February 28, 2025
Copyright (c) 2025 HUIT Journal of Science

This work is licensed under a Creative Commons Attribution 4.0 International License.
SOME PROPERTIES OF NQ-RINGS
Corresponding Author(s) : Đào Thị Trang
trangdt@huit.edu.vn
HUIT Journal of Science,
Vol. 25 No. 1 (2025)
Abstract
A ring R is called NQ-ring if R satisfies the equation QN(R)=N(R). In this paper, we give some basic properties of the class of NQ-rings and show that, if R be a semicommutative ring, then R is an NQ-ring iff QN(R) is a nil ideal; if R is an NQ-ring, then R/J(R) is a semiprime ring; if R is a NQ-ring and R/J(R) is semicommutative, then R/J(R) is a reduced ring.
Keywords
Nilpotent
quasinilpotent
Jacobson radical
NQ-rings
Nguyễn Quốc Tiến, & Đào Thị Trang. (2025). SOME PROPERTIES OF NQ-RINGS. HUIT Journal of Science, 25(1), 130–135. https://doi.org/10.62985/j.huit_ojs.vol25.no1.161
Download Citation
Endnote/Zotero/Mendeley (RIS)BibTeX